Table of Contents
Journal of Difference Equations
Volume 2016, Article ID 6748170, 7 pages
http://dx.doi.org/10.1155/2016/6748170
Research Article

A New Integral Inequality and Delay-Decomposition with Uncertain Parameter Approach to the Stability Analysis of Time-Delay Systems

1School of Mathematics and Computer Science, Yunnan Minzu University, Kunming 650500, China
2School of Science, Nanjing University of Science and Technology, Nanjing 210094, China
3School of Mathematics and Statistics, Yunnan University, Kunming 650091, China

Received 25 July 2015; Accepted 24 January 2016

Academic Editor: Everaldo M. Bonotto

Copyright © 2016 Haiyang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haiyang Zhang, Lianglin Xiong, Qing Miao, Yanmeng Wang, and Chen Peng, “A New Integral Inequality and Delay-Decomposition with Uncertain Parameter Approach to the Stability Analysis of Time-Delay Systems,” Journal of Difference Equations, vol. 2016, Article ID 6748170, 7 pages, 2016. https://doi.org/10.1155/2016/6748170.